# SDR 2012F00178

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: General aviation
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 284T08658
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE DID NOT DEPLOY WHILE PERFORMING CARD NR 25-031-00-01, OPS CHECK OF THE SLIDE SYS ON A SAMPLING BASIS. UPON FURTHER INVESTIGATION FOUND LT OVERWING SLIDE AUTO ARM AND FIRE SWITCHES DID NOT TRIP.  MEASURED CLEARANCE BETWEEN ACTUATOR AND STRIKER PIN, B767 AMM 25-65-15, CLEARANCE LIMITS ARE .01-.04", FOUND CLEARANCE TO BE 0.095 AND OUT OF LIMITS IAW AMM 25-65-15.  ADJUSTED CLEARANCE IAW AMM 25-65-15. PERFORMED OVERWING ESCAPE HATCH EMERGENCY PULL HANDLE, CHECKED GOOD.
